# SDR 2009FA0000489

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: General aviation
- Aircraft: N715ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844084
- Aircraft time: 3,064 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 76426003
- Condition: Broken
- Location: Mlg
- Part time: 3,064 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A STALL RECOVERY, THE PILOT PLACED THE GEAR SELECTOR IN THE DOWN POSITION. HE HAD NO GEAR SAFE INDICATION AND THE GEAR HORN WOULD SOUND. AFTER AN UNEVENTFUL LANDING, THE MX CREW NOTICED THAT THE GEAR DOWNLOCK ARM, PN-76426-003 WAS BROKEN WHICH ALLOWED THE DOWNLOCK ASSY, PN-67150-005 TO BREAK FREE.
